# SDR USAA040406

- Difficulty date: July 29, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 38,269 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .625 INCH, BS 727D S23 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01 DETAIL XI.  (M)
